Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Title: Representations of general solutions to some classes of nonlinear difference equations
Journal: Advances in Difference Equations
Volume: 2019
Issue: 1
Issue Date: 1-Dec-2019
Rank: M21а
ISSN: 1687-1847
DOI: 10.1186/s13662-019-2013-8
Representations of general solutions to three related classes of nonlinear difference equations in terms of specially chosen solutions to linear difference equations with constant coefficients are given. Our results considerably extend some results in the literature and give theoretical explanations for them.
Keywords: Difference equation | Representation of general solution | Solvable equation
Publisher: Springer Link
Project: Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 

Show full item record


checked on May 28, 2023

Page view(s)

checked on May 29, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.